# SDR AALA2009032600673

- Difficulty date: March 26, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - TRIM ON EMERGENCY LIGHT ON COAT CLOSET NEXT TO LEFT NUMBER 1 DOOR IS BROKEN.  REPLACED EMERGENCY LIGHT ASSEMBLY ON COAT CLOSET NEXT LEFT NUMBER 1 DOOR.
